# SDR CA140717017

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 43,236 hours
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW DECLARED A PAN PAN ON LOCAL ATC FREQUENCY RESULTING FROM A SCENT OF SMOKE OR ELECTRICAL SMELL IN THE FLIGHT DECK & AVIONICS BAY.  ASSOCIATED WITH WHICH WAS LATER CONFIRMED TO BE EMANATING FROM A FAILED RECIRCULATION FAN.  HAVE CONFIRMED AT NO TIME WAS THERE ANY VISIBLE SMOKE IN THE AIRCRAFT.  LEFT RECIRCULATION FAN REPLACED IAW AMM 21-25-01.
